# SDR ASAA2017111222547

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 7,067 hours, 2,320 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 473FH0
- Condition: Failed
- Location: Hf Comms
- Part time: 7,070 hours, 2,321 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF-1 CONTROL PANEL INDICATES FAILED.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 HF TRANSCEIVER.  OPS CHECK GOOD IAW AMM 23-11-21.
